# SDR CA081113005

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,913 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Part number: 8004301
- Condition: Failed
- Location: Flap System
- Part time: 18,700 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL, SELECTED 20, FAILED AT 8 DEGREES. ON APPROACH, CREW UNAWARE OF OAT DUE TO WORK LOAD.   FLAP SKEW DETECTION UNIT REPLACED IAW AMM 27-51-15, PG 401. FLAPS CHECKED SERVICEABLE.
